# SDR AMTA200400999

- Difficulty date: August 5, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Contaminated
- Location: L4 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 4L DOOR WILL NOT DISARM ALL THE WAY.  REMOVED DEBRIS FROM GIRT BAR LATCH AREA, OPS CHECK GOOD.  (M)
